# SDR GTIA9700120

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RT WING UPPER SKIN TO AFT SPAR END CAP HAS BULGING AND CORROSION EMITTING AT LOWER SURFACE XRS 152.  TWO INCH SQUARE AREA APPROXIMATELY.  REMOVED CORROSION, TRIM AND BLENDED AREA IAW EA 5730-96-001, PER SRM 51-20-0, 51-30-2, 51-30-8, 57-09 FIG 12.  (M)
